# SDR ABXA9800686

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Part number: 991015585
- Condition: Corroded
- Location: Rt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CEILING PRESSURE PANEL STATION 737 EXFOLIATED ABOVE LONGERON 20.  REPAIRED PRESSURE PANEL IAW ABX REA NR D 953-24434-MR.
